On multisecant planes of locally non-Cohen-Macaulay surfaces

Wanseok Lee, Euisung Park

Research output: Contribution to journalArticle

Abstract

For a nondegenerate projective irreducible variety X ⊂ Pr, it is a natural problem to find an upper bound for the value of ℓβ(X) = max{length(X ∩ L)

Original languageEnglish
Pages (from-to)1323-1330
Number of pages8
JournalBulletin of the Korean Mathematical Society
Volume54
Issue number4
DOIs
Publication statusPublished - 2017

Keywords

  • Locally Cohen-Macaulayness
  • Multisecant space
  • Rational surface

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'On multisecant planes of locally non-Cohen-Macaulay surfaces'. Together they form a unique fingerprint.

  • Cite this